Free Access
Issue
ESAIM: PS
Volume 9, June 2005
Page(s) 220 - 229
DOI https://doi.org/10.1051/ps:2005011
Published online 15 November 2005
  1. A.R. Barron, Universal approximation bounds for superpositions of a sigmoidal function. IEEE Trans. Inform. Theory 39 (1993) 930–945. [CrossRef] [MathSciNet]
  2. A.R. Barron, Approximation and estimation bounds for artificial neural networks. Machine Learning 14 (1994) 115–133.
  3. L. Birgé and P. Massart, Rates of convergence for minimum contrast estimators. Probab. Theory Related Fields 97 (1993) 113–150. [CrossRef] [MathSciNet]
  4. R.M. Dudley, Uniform Central Limit Theorems. Cambridge University Press (1999).
  5. L.K. Jones, A simple lemma on greedy approximation in Hilbert space and convergence rates for Projection Pursuit Regression and neural network training. Ann. Stat. 20 (1992) 608–613. [CrossRef]
  6. M. Ledoux and M. Talagrand, Probability in Banach Spaces. Springer-Verlag, New York (1991).
  7. J. Li and A. Barron, Mixture density estimation, in Advances in Neural information processings systems 12, S.A. Solla, T.K. Leen and K.-R. Muller Ed. San Mateo, CA. Morgan Kaufmann Publishers (1999).
  8. J. Li, Estimation of Mixture Models. Ph.D. Thesis, The Department of Statistics. Yale University (1999).
  9. C. McDiarmid, On the method of bounded differences. Surveys in Combinatorics (1989) 148–188.
  10. S. Mendelson, On the size of convex hulls of small sets. J. Machine Learning Research 2 (2001) 1–18. [CrossRef]
  11. P. Niyogi and F. Girosi, Generalization bounds for function approximation from scattered noisy data. Adv. Comput. Math. 10 (1999) 51–80. [CrossRef] [MathSciNet]
  12. S.A. van de Geer, Rates of convergence for the maximum likelihood estimator in mixture models. Nonparametric Statistics 6 (1996) 293–310. [CrossRef] [MathSciNet]
  13. S.A. van de Geer, Empirical Processes in M-Estimation. Cambridge University Press (2000).
  14. A.W. van der Vaart and J.A. Wellner, Weak Convergence and Empirical Processes with Applications to Statistics. Springer-Verlag, New York (1996).
  15. W.H. Wong and X. Shen, Probability inequalities for likelihood ratios and convergence rates for sieve mles. Ann. Stat. 23 (1995) 339–362. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.